# SDR F3LA200800284

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367221800000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK INSP NOTED FWD PIT TRANSITION PANEL 32DG HAD A CORNER DELAMINATED.  MAINT CLEANED DAMAGED AREA AND REPAIRED DAMAGE IAW SRM 53-02-00 PAGE 209.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
